# SDR AUS20030450

- Difficulty date: April 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: KB574601
- Condition: Corroded
- Location: Rt Center Wing
- Part time: 17,662 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT CENTER WING STRINGER CONNECTING ANGLE LOCATED AT ZONE 138 STA 16511 CONTAINED EXFOLIATION CORROSION.
